Header menu link for other important links
Positive solutions for nonlinear Choquard equation with singular nonlinearity
, K. Sreenadh
Published in Taylor and Francis Ltd.
Volume: 62
Issue: 8
Pages: 1044 - 1071
In this article, we study the following non-linear Choquard equation with singular non-linearity (Formula presented.) where Ω is a bounded domain in ℝn with smooth boundary ∂Ω, n > 2, λ >0, 0 < q < 1, 0 < μ < n and 2*μ = 2n-μ/n-2. Using variational approach and structure of associated Nehari manifold, we show the existence and multiplicity of positive weak solutions of the above problem, if λ is less than some positive constant. We also study the regularity of these weak solutions. © 2017 Informa UK Limited, trading as Taylor & Francis Group.
About the journal
JournalData powered by TypesetComplex Variables and Elliptic Equations
PublisherData powered by TypesetTaylor and Francis Ltd.